# SDR AALA981228

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING TIP BULKHEAD CRACKED, UPPER FLANGE AT 3 RIVETS, OUTBOARD SIDE PANEL VENT BOX.  REPAIRED LT BULKHEAD UPPER FLAGNE CRACKS AT 3 RIVETS PER SRM 51-40-2 PAGE 3.  (M)
